# SDR YENA2021100100634

- Difficulty date: September 27, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 01650
- Aircraft time: 67,308 hours, 25,590 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT 1045, EWR-SAN. INFLIGHT REPORTED DIRTY SOCK SMELL DESCENDING THRU 10,000FT NO SMELL APPARENT IN COCKPIT; DURING ODOR INSPECTION FOUND #1 PACK PUTTING OUT OIL SMELL ( PACKS ). ACCOMPLISHED ECS DECONTAMINATION IAW AMM: 21-00-00. PACK #1 AIR QUALITY OK. MEL CLEARED, MX-4 UPDATED, MCC NOTIFIED, PLACARD REMOVED. COMPLIED WITH I.N. 2017-T015 SECTION B1. AC IS OK FOR SERVICE- SEE THIS LOG PAGE ITEM #2 AND NEXT LOG PAGE FOR FINDINGS (ITEM #1)
